# SDR 98ZZZX1319

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N80TP
- Make and model: Mudry CAP 10B
- Aircraft serial: 188
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Valve
- Part number: 702000
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 785 hours
- Stage of operation: NR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

REFERENCE:  P/N 70-20-00 (91752) INVERTED FUEL VALVE WAS FOUND TO BE INTERMITTENT (HANGS UP).  DISASSEMBLY AND INSPECTION FOUND A 'WEAR MARK' ON HOUSING - POSSIBLY CAUSED BY THE SHUTTLE VALVE.
